標題: Generalised Berlekamp-Massey algorithm
作者: Cheng, MH
電控工程研究所
Institute of Electrical and Control Engineering
公開日期: 1-八月-2002
摘要: The Berlekamp-Massey algorithm is revisited and proven again by using the matrix representation. This approach makes the derivation and proof of the algorithm straightforward, simple and easily understood. It further enables the presentation of a generalised Berlekamp-Massey algorithm, including the conventional algorithm and the inversion-free algorithm as two special cases.
URI: http://dx.doi.org/10.1049/ip-com:20020413
http://hdl.handle.net/11536/28622
ISSN: 1350-2425
DOI: 10.1049/ip-com:20020413
期刊: IEE PROCEEDINGS-COMMUNICATIONS
Volume: 149
Issue: 4
起始頁: 207
結束頁: 210
顯示於類別:期刊論文


文件中的檔案:

  1. 000178389800004.pdf